MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS ANTI-HAV II; HEPATITIS A TEST

ROCHE DIAGNOSTICS ELECSYS ANTI-HAV II; HEPATITIS A TEST
Model Number ANTI-HAV II
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/08/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.
 
Event or Problem Description
There was an allegation of questionable elecsys anti-hav ii assay results for 1 patient sample on a cobas e 801 analytical unit.On (b)(6) 2022, the patient had anti-hav qualitative result of 0.008 c.O.I., interpreted as positive.On (b)(6) 2022 , the sample was re-centrifuged and repeated.The repeat anti-hav qualitative result was 0.00777 c.O.I., interpreted as positive.An anti-hav igm test was also performed on the sample and the result was 0.342 c.O.I., interpreted as negative.The sample was sent to another lab for elisa testing.The anti-hav igg and anti-hav igm results were both negative.It was confirmed that the patient had not recently received a hepatitis a vaccine.The positive anti-hav result was reported outside of the laboratory.The analyzer serial number is (b)(4).
 
Additional Manufacturer Narrative
The calibration and qc data provided were acceptable.The investigation did not identify a product problem.The root cause of the event could not be determined.
 
Additional Manufacturer Narrative
Patient samples were provided for investigation.The investigation was able to confirm the positive anti-hav result obtained at the customer site.Investigational thyroid testing was also performed which gave results indicating no interference with the anti-ru component of the reagent.The investigation is ongoing.

Brand Name
ELECSYS ANTI-HAV II
Common Device Name
HEPATITIS A TEST
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250
3174767531
MDR Report Key15945121
Report Number1823260-2022-03945
Device Sequence Number6059629
Product Code LOL
UDI-Device Identifier07613336129715
UDI-Public07613336129715
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K190428
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/04/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2023
Device Model NumberANTI-HAV II
Device Catalogue Number08086664190
Device Lot Number62571701
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/16/2022
Supplement Date Received by Manufacturer01/09/2023
04/14/2023
Initial Report FDA Received Date12/08/2022
Supplement Report FDA Received Date02/07/2023
05/04/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age37 YR
Patient SexMale